# SDR MASA200700338

- Difficulty date: June 19, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- Aircraft time: 23,748 hours, 18,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2719 PHX.  REPORTED ONE LAMP IN THE OVERHEAD EXIT SIGN INOP.  MAINTENANCE RELAMPED THE EXIT SIGN.
